8 doctors weighed in:

I recently came off Lexapro (escitalopram) (slowly). 3 weeks later I have joint stiffness, swelling and pain in both knees. Could Lexapro (escitalopram) cause this?

8 doctors weighed in
Dr. John Hsiao
Psychiatry
3 doctors agree

In brief: Probably not

But pretty much any side effect is possible w/ any drug.
However, having it happen 3 wks after stopping doesn't raise a lot of suspicion.

In brief: Probably not

But pretty much any side effect is possible w/ any drug.
However, having it happen 3 wks after stopping doesn't raise a lot of suspicion.
Dr. John Hsiao
Dr. John Hsiao
Thank
Dr. Ahmad M Hadied
Orthopedic Surgery
3 doctors agree

In brief: Usually not

Those are the some side effects.
Constipation; decreased sexual desire or ability; diarrhea; dizziness; drowsiness; dry mouth; headache; increased sweating; light-headedness when you stand or sit up; loss of appetite; nausea; stomach upset; tiredness; trouble sleeping.

In brief: Usually not

Those are the some side effects.
Constipation; decreased sexual desire or ability; diarrhea; dizziness; drowsiness; dry mouth; headache; increased sweating; light-headedness when you stand or sit up; loss of appetite; nausea; stomach upset; tiredness; trouble sleeping.
Dr. Ahmad M Hadied
Dr. Ahmad M Hadied
Thank
Get help from a real doctor now
Dr. Bennett Machanic
Board Certified, Neurology
48 years in practice
55M people helped
Continue
108,000 doctors available
Read more answers from doctors